, Volume 37, Issue 1, pp 139-152

A maximal curve which is not a Galois subcover of the Hermitian curve

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We present a maximal curve of genus 24 defined over $ {\Bbb F}_{{q^{2} }} $ with q = 27, that is not a Galois subcover of the Hermitian curve.

*The author was partially supported by CNPq-Brazil (470193/03-4) and by PRONEX (CNPq-FAPERJ).